| Model Number |
FM-410395 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a right-side rupture.Device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, broken device on posterior side assessed as unidentified (tear) opening (shell thickness within specification) and more than three openings in anterior/posterior side assessed as surgical damage.Additional observations: red particles were observed on the shell.Missing shell assessed as inconclusive.Missing orientation dot assessed as inconclusive.Nicks striated assessed as surgical tool scratch like.Nicks others assessed as non-penetrating nick.